# SDR UALA2012111906687

- Difficulty date: November 17, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 88,965 hours, 9,923 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 40885
- Part serial: 4029
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN FUEL TANK CONTINUES TO TAKE FUEL AFTER FUELING COMPLETE AND VALVE INDICATING CLOSED.  MANUALLY CLOSED NR 1 TANK FUEL VALVE.  NR 1 FUEL VALVE INOP IN CLOSED POSITION PER MEL.  FUEL TEAM SUSPECTS REFUEL VALVE CONTROL UNIT IS THE FAULT.  NEED PCN 643-0005 REF IPC 28-21 -02-002 ITM 120.  REPLACED REFUEL VALVE CONTROL UNIT REF AMM, NO HELP -TANK 1 CONTINUES TO TAKE FUEL AFTER VALVE SHOWS CLOSED.  OPS CKD VALVE.
